Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86114
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ output feedback control design for discrete-time fuzzy systems
Other Titles: H-infinity output feedback control design for discrete-time fuzzy systems
Author: Zhang, J.
Xia, Y.
Shi, P.
Qiu, J.
Citation: Optimal Control Applications and Methods, 2009; 30(4):415-437
Publisher: Wiley
Issue Date: 2009
ISSN: 0143-2087
1099-1514
Statement of
Responsibility: 
Jinhui Zhang, Yuanqing Xia, Peng Shi, and Jiqing Qiu
Abstract: Abstract not available
Keywords: T-S fuzzy systems; fuzzy observer; linear matrix inequalities (LMIs); H∞ control
Rights: Copyright © 2008 John Wiley & Sons, Ltd.
RMID: 0020128104
DOI: 10.1002/oca.871
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.